# SDR FDEA200812305318

- Difficulty date: December 30, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,182 hours, 36,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STRINGER 28L IS CORRODED FROM BS 600-620.  CUTOUT DAMAGED STRINGER. FABRICATED STRINGER REPAIR FILLER, REPAIR SPLICE. CUTOUT DAMAGED SKIN & FABRICATED REPAIR DOUBLER. INSTALLED REPAIR PARTS IAW SRM 53-10-3, 53-10-2, 53-30-2   AND 51-30-2.
